Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 18 (2022), 080, 21 pages      arXiv:2102.09175

Connection Problem for an Extension of $q$-Hypergeometric Systems

Takahiko Nobukawa
Department of Mathematics, Kobe University, Rokko, Kobe 657-8501, Japan

Received March 19, 2021, in final form October 14, 2022; Published online October 21, 2022

We give an example of solutions of the connection problem associated with a certain system of linear $q$-difference equations recently introduced by Park. The result contains a connection formulas of the $q$-Lauricella hypergeometric function $\varphi_{D}$ and those of the $q$-generalized hypergeometric function ${}_{N+1}\varphi_{N}$ as special cases.

Key words: $q$-difference equations; $q$-hypergeometric series; connection matrices; Yang-Baxter equation.

pdf (472 kb)   tex (22 kb)  


  1. Andrews G.E., Summations and transformations for basic Appell series, J. London Math. Soc. 4 (1972), 618-622.
  2. Aomoto K., A note on holonomic $q$-difference systems, in Algebraic Analysis, Vol. I, Academic Press, Boston, MA, 1988, 25-28.
  3. Aomoto K., A normal form of a holonomic $q$-difference system and its application to $BC_1$ type, Int. J. Pure Appl. Math. 50 (2009), 85-95.
  4. Aomoto K., Kato Y., Mimachi K., A solution of the Yang-Baxter equation as connection coefficients of a holonomic $q$-difference system, Int. Math. Res. Not. 1992 (1992), 7-15.
  5. Appell P., Sur les séries hypergéométriques de deux variables et sur des équations différentielles linéaires simultanees aux dérivées partielles, C. R. Acad. Soi. Paris 90 (1880), 296-298.
  6. Erdélyi A., Hypergeometric functions of two variables, Acta Math. 83 (1950), 131-164.
  7. Gasper G., Rahman M., Basic hypergeometric series, 2nd ed., Encyclopedia of Mathematics and its Applications, Vol. 96, Cambridge University Press, Cambridge, 2004.
  8. Gelfand I.M., Graev M.I., GG functions and their relations to general hypergeometric functions, Lett. Math. Phys. 50 (1999), 1-27.
  9. Gelfand I.M., Zelevinsky A.V., Kapranov M.M., Hypergeometric functions and toric varieties, Funct. Anal. Appl. 23 (1989), 94-106.
  10. Hahn W., Beiträge zur Theorie der Heineschen Reihen. Die $24$ Integrale der Hypergeometrischen $q$-Differenzengleichung. Das $q$-Analogon der Laplace-Transformation, Math. Nachr. 2 (1949), 340-379.
  11. Jimbo M., Quantum groups and the Yang-Baxter equation (in Japanese), Maruzen shuppan, 1990.
  12. Jimbo M., Miwa T., Okado M., Solvable lattice models related to the vector representation of classical simple Lie algebras, Comm. Math. Phys. 116 (1988), 507-525.
  13. Konno H., Elliptic weight functions and elliptic $q$-KZ equation, J. Integrable Syst. 2 (2017), xyx011, 43 pages, arXiv:1706.07630.
  14. Le Vavasseur R., Sur le système d'équations aux dérivées partielles simultanées auxquelles satisfait la série hypergéométrique à deux variables $F_1(\alpha, \beta, \beta',\gamma; x,y)$, Ann. Fac. Sci. Toulouse Sci. Math. Sci. Phys. 7 (1893), 121-205.
  15. Matsubara-Heo S.-J., Global analysis of GG systems, Int. Math. Res. Not. 2022 (2022), 14923-14963, arXiv:2010.03398.
  16. Mimachi K., Connection problem in holonomic $q$-difference system associated with a Jackson integral of Jordan-Pochhammer type, Nagoya Math. J. 116 (1989), 149-161.
  17. Mimachi K., Connection formulas related with Appell's $F_{1}$ and Lauricella's $F_{D}$ functions,in Proceedings of the Symposium on Representation Theory, J-STAGE, Japan, 2018, 142-159.
  18. Olsson P.O.M., Integration of the partial differential equations for the hypergeometric functions $F_{1}$ and $F_{D}$ of two and more variables, J. Math. Phys. 5 (1964), 420-430.
  19. Ormerod C.M., Rains E.M., An elliptic Garnier system, Comm. Math. Phys. 355 (2017), 741-766, arXiv:1607.07831.
  20. Park K., A certain generalization of $q$-hypergeometric functions and their related monodromy preserving deformation, J. Integrable Syst. 3 (2018), xyy019, 14 pages, arXiv:1804.08921.
  21. Park K., A certain generalization of $q$-hypergeometric functions and their related monodromy preserving deformation II, arXiv:2005.04992.
  22. Sakai H., Rational surfaces associated with affine root systems and geometry of the Painlevé equations, Comm. Math. Phys. 220 (2001), 165-229.
  23. Thomae J., Les séries Heinéennes supérieures, ou les séries de la forme, Ann. Mat. Pura Appl. 4 (1870), 105-138.
  24. Tsuda T., Hypergeometric solution of a certain polynomial Hamiltonian system of isomonodromy type, Q. J. Math. 63 (2012), 489-505, arXiv:1005.4130.
  25. Watson G.N., The continuation of functions defined by generalized hypergeometric series, Trans. Camb. Phil. Soc. 21 (1910), 281-299.
  26. Yamada Y., An elliptic Garnier system from interpolation, SIGMA 13 (2017), 069, 8 pages, arXiv:1706.05155.

Previous article  Next article  Contents of Volume 18 (2022)